# SDR SWAA2022120770338

- Difficulty date: November 11, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 55,781 hours, 32,970 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY EXIT LIGHT LENS ON SIDEWALL 242YAW AT PASSENGER CABIN 2022-638732 / [01] REPLACED EMERGENCY EXIT LIGHT LENS ON SIDEWALL 242YAW AT PASSENGER CABIN I.A.W B737-700 AMM 33-51-01-960-802 STEP 3.C (10).;[02] REPLACED EMERGENCY EXIT LIGHT LENS ON SIDEWALL 242YAW AT PASSENGER CABIN I.A.W B737-700 AMM 33-51-01-960-802 STEP 3.C (10).
